CETAL SINUS 20 TAB ; paracetamol, respiratory tract agents .
CETAL SINUS 20 TAB
It is used to treat colds, nasal congestion, and to reduce fever and flu
ACTIVE-INGREDIENT OF CETAL SINUS 20 TAB
Paracetamol 500 mg
Pseudoephedrine HCl 30 mg
INDICATION OF CETAL SINUS 20 TAB
CETAL SINUS Caplets are indicated for the symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to moderate pain or pyrexia, e.g: the common cold and influenza, sinusitis, nasopharyngitis, allergic rhinitis, and vasomotor rhinitis.
DOSAGE OF CETAL SINUS 20 TAB
Follow all directions given to you by your pharmacist or doctor carefully. They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box.
The recommended dose is: –
Adults and Children aged 12 years and over:
Two caplets every 4-6 hours, up to four times a day. Maximum daily dose: 8 caplets (i.e. 240 mg pseudoephedrine hydrochloride, 4 g paracetamol).
Children under 12 years:
CETAL SINUS Caplets are contraindicated in children under the age of 12 years.
There have been no specific studies of pseudoephedrine hydrochloride/paracetamol combination in the elderly. Experience has indicated that normal adult dosage is appropriate.
In the elderly the rate and extent of paracetamol absorption are normal but plasma half-life is longer and paracetamol clearance is lower than in young adults.
Caution should be exercised when administering CETAL SINUS to patients with severe hepatic impairment.
Caution should be exercised when administering CETAL SINUS to patients with moderate to severe renal impairment.
The stated dose should not be exceeded.
Keep out of the reach and sight of children.
OVER-DOSAGE OF CETAL SINUS 20 TAB
As with other sympathomimetic agents, symptoms, and signs of pseudoephedrine overdose include irritability, restlessness, tremor, convulsions, palpitations, hypertension, and difficulty with micturition.
Measures should be taken to maintain and support respiration and control convulsions. Gastric lavage should be performed if indicated. Catheterization of the bladder may be necessary. If desired, the elimination of pseudoephedrine can be accelerated by acid diuresis or by dialysis.
Symptoms of paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia, and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.
In severe poisoning, hepatic failure may progress to encephalopathy, coma, and death.
Acute renal failure with acute tubular necrosis may develop even in the absence of severe liver damage.
Cardiac arrhythmias and pancreatitis have been reported.
Liver damage is likely in adults who have taken 10 g or more of paracetamol.
It is considered that excess quantities of a toxic metabolite (usually adequately detoxified by glutathione when normal doses of paracetamol are ingested) become irreversibly bound to liver tissue.
Immediate treatment is essential in the management of paracetamol overdose. Despite a lack of significant early symptoms, patients should be referred to the hospital urgently for immediate medical attention and any patient who had ingested around 7.5 g or more of paracetamol in the preceding 4 hours should undergo gastric lavage.
Administration of oral methionine or intravenous N-acetylcysteine which may have a beneficial effect up to at least 48 hours after the overdose, may be required.
General supportive measures must be available.
CONTRA-INDICATION OF CETAL SINUS 20 TAB
Individuals with known hypersensitivity to the product or any of its components.
Patients with severe hypertension or coronary artery disease.
Patients who are taking or have taken monoamine oxidase inhibitors within the preceding two weeks.
CETAL SINUS should not be used in children under the age of 12 years.
Pregnancy and Lactation
Despite the widespread use of pseudoephedrine for many years with no adverse effects in patients, there is no specific data on its use during pregnancy.
Therefore, care must be taken in weighing the potential benefit of treatment for the mother against any potential risks to the developing fetus.
Systemic administration of pseudoephedrine, up to 50 times the human daily dosage in rats and up to 35 times the human daily dosage in rabbits, did not produce teratogenic effects.
It has been estimated that 0.5 to 0.7% of a single dose of pseudoephedrine ingested by a mother will be excreted in breast milk over 24 hours.
No studies have been performed to determine whether pseudoephedrine has the potential to impair fertility.
There is no information on the effect of pseudoephedrine hydrochloride/paracetamol combination components on fertility.
Clinical studies in human pregnancy have shown no harmful effects due to the use of paracetamol in the recommended dose,
however, patients should follow the doctor’s advice regarding its use.
Available published data do not prevent breastfeeding.
STORAGE OF CETAL SINUS 20 TAB
Store in a dry place at a temperature not exceeding 30°C.
PACK OF CETAL SINUS 20 TAB
Box containing 2 strips of 10 caplets each.
CETAL SINUS 20 TAB MANUFACTURED BY